# SDR DL76L060005

- Difficulty date: January 1, 2006
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 74,073 hours, 11,396 cycles
- Engine: Pwa PW4060
- Engine time: 16,834 hours, 10,090 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fmu
- Part number: 8010003
- Part serial: F19949
- Condition: Unknown
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 1 ENG FLUCTUATED LIKE A PULSING AT FL350 MACH .79. EPR 1.36-1.38 FP 203-209 N1 AND N2 +/- .1%.  APPLIED ENG A/I WITH NO CHANGE.  SWITCHED OFF BOTH EEC SWITCHES AND LEFT FLUCTUATED MORE FF 5820 TO 5960.  REMOVED AND REPLACED FMU PER AMM 73-21-01.  PERFORMED TEST NR 3 GRND TEST AT IDLE PWR.  NO LEAKS OR DEFECTS NOTED.  ALSO PERFORMED HIGH POWER ENG RUN.  ALL PARAMETERS STEADY.
